# SDR SWAA2012111509490

- Difficulty date: October 29, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6549892
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT BULKHEAD NR 1547 OF AFT CARGO COMPARTMENT.  REPAIRED ON AFT BULKHEAD NR 1547 OF AFT CC IAW AMM 25-01-12-308-009.
